# SDR SWAA2021102519338

- Difficulty date: September 17, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 58,879 hours, 34,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN GALLEY 1 EMERGENCY EXIT LIGHT ASSY AT FWD GALLEY AREA (1 EA) ; 2021-429847 / [01] REPLACED GALLEY 1 EMERGENCY EXIT LIGHT ASSY AT FWD GALLEY AREA (1 EA); [02] CORRECTED STEP 1. REPLACED EMERGENCY LIGHT ASSY ON GALLEY 1 AT FWD AREA GALLEY IAW B737-700 AMM 33-51-01-960-802 FROM STEP 3A THRU 3C(6); [03] REPLACED EMERGENCY LIGHT ASSY ON GALLEY 1 AT FWD AREA GALLEY IAW B737-700 AMM 33-51-01-960-802 TEST IS GOOD; [04] CERTIFIED STEP 2 & 3
